# SDR HEEA0011264

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- Engine: Pwa PT6T3B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner Assy
- Part number: 3026768
- Condition: Burnt
- Location: Comb Chamber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION LINER ASSY BURNT LOUVERS.
